# SDR CA070426008

- Difficulty date: April 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 45150560
- Part serial: 1056
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING TO POSITION FOR DEPARTURE THE CREW OBSERVED AN ICE DETECTOR FAULT. THE AIRCRAFT RETURNED TO THE RAMP FOR TROUBLESHOOTING. MAINTENANCE REPLACED THE CAPTAINS ALPHA PROBE AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070426008)
